# SDR HNAA2025070700465

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 48,381 hours, 45,336 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG AIR GRND FAIL WITH E1-E2 REV DISAGREE MESSAGE IN FLIGHT MESSAGE DISAPEARED WHEN GEAR DOWN AND LOCKED.  SERVICED NLG SHOCK STRUT IAW AMM 32-20-01. PERFORMED AIR/GROUND SYSTEM SIMULATION ADJUSTMENT TEST IAW 32-63-00 & SWUNG GEARS MULTIPLE TIMES. NO DEFECTS NOTED. A/C OK FOR SERVICE AT THIS TIME
